# SDR CA050426005

- Difficulty date: April 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,238 hours
- Engine: Garrtt TFE731*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 6627401000007
- Part serial: H0234
- Condition: Defective
- Location: Horiz Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIMARY TRIM FAIL CAS MESSAGE APPEARS WHEN SECONDARY TRIM ACTUATED DURING PREFLIGHT CHECK.  REPLACED HORIZ STAB ACTUATOR WITH REPAIRED UNIT.
